Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have dry cough, vomiting sensation, had heart attack, angioplasty with stent, taking ramipril, metoprolol

I am on Ramipril and Metoprolol. I had a heart attack in December and had an angioplasty and stent was put in. I feel great except for a most annoying dry cough that happens frequently day and night. My b/p and pulse are real good. Sometimes the cough causes me to nearly throw up. Is there something I can do to deal with the dry cough. I will be seeing my cardiologist in May for follow up. My e-mail address is YYYY@YYYY
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Cardiologist 's  Response
Thanks for writing in. I am a qualified and certified cardiologist. I read your mail with diligence. Ramipril belongs a group of drugs called ACE Inhibitors. Any of these can be the cause for dry cough in some patients. Bring this symptom to the knowledge of your cardiologist. He/she will substitute it with an equally appropriate drug. You are on beta blocker group of drugs that is Metoprolol therefore bronchospasm also has to be looked into. Good Luck.
With Best Wishes

Dr Anil Grover
Answered: Wed, 24 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor